# SDR SWAA2012021501469

- Difficulty date: January 25, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COCKPIT FLOOR WEB IS CRACKED AT BS 196, LBL 30, WL 208.  REPAIRED WEB IAW SRM AND DWG.
